MAUDE Adverse Event Report: BLISS HEALTH PRODUCTS CO., LTD. DRIVE MEDICAL; WALKER

BLISS HEALTH PRODUCTS CO., LTD. DRIVE MEDICAL; WALKER
Model Number KA2200S-2GWP
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Codes Bruise/Contusion (1754); Fall (1848); Swelling/ Edema (4577)
Date of Event 09/02/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a posterior walker by an end user, who stated that the wheels to her walker became caught in a doorway, causing her to fall to the ground and sustain bruising, swelling, and bleeding to her face.The end user consulted a doctor after the incident to confirm that there was no further injury.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE MEDICAL
Common Device Name
WALKER
Manufacturer (Section D)
BLISS HEALTH PRODUCTS CO., LTD.
no.61 & no.96, zhaoyi road
dongsheng town
zhongshan city, guangdong 52841 4
CH  528414
MDR Report Key15995416
Report Number2438477-2022-00126
Device Sequence Number6209118
Product Code ITJ
UDI-Device Identifier00822383583983
UDI-Public822383583983
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/16/2022
Report Date (Section F) 12/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberKA2200S-2GWP
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/17/2022
Date Report to Manufacturer12/21/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/16/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age34 YR
Patient SexFemale
Patient Weight38 KG
Date Report Sent to FDA12/14/2022